The Hyers-Ulam-Rassias Stability of ( ð ‘š, ð ‘› ) ( 𠜎, ð œ ) -Derivations on Normed Algebras
Ajda Fošner
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We study the Hyers-Ulam-Rassias stability of ( ð ‘š , ð ‘› ) ( 𠜎 , ð œ ) -derivations on normed algebras.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/347478.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/347478.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:347478
DOI: 10.1155/2012/347478
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().